MathSciNet Relay Station
MathSciNet bibliographic data
MR2928847 13F60 (05C30 05E15)
Felikson, Anna; Shapiro, Michael; Tumarkin, Pavel Skew-symmetric cluster algebras of finite mutation type. J. Eur. Math. Soc. (JEMS) 14 (2012), no. 4, 1135–1180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement